Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Cesàro summability of double Walsh-Fourier series

Authors: F. Móricz, F. Schipp and W. R. Wade
Journal: Trans. Amer. Math. Soc. 329 (1992), 131-140
MSC: Primary 42C10; Secondary 42B08
MathSciNet review: 1030510
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce quasi-local operators (these include operators of Calderón-Zygmund type), a hybrid Hardy space $ {{\mathbf{H}}^\sharp }$ of functions of two variables, and we obtain sufficient conditions for a quasi-local maximal operator to be of weak type $ (\sharp ,1)$. As an application, we show that Cesàro means of the double Walsh-Fourier series of a function $ f$ converge a.e. when $ f$ belongs to $ {{\mathbf{H}}^\sharp }$. We also obtain the dyadic analogue of a summability result of Marcienkiewicz and Zygmund valid for all $ f \in {L^1}$ provided summability takes place in some positive cone.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42C10, 42B08

Retrieve articles in all journals with MSC: 42C10, 42B08

Additional Information

PII: S 0002-9947(1992)1030510-8
Keywords: Walsh functions, Cesàro summability, quasi-local operators, operators of Calderón-Zygmund type, dyadic Hardy spaces
Article copyright: © Copyright 1992 American Mathematical Society